E. Berriochoa, A. Cachafeiro, J. M. Garcia-Amor, "A characterization of the four Chebyshev orthogonal families", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 353680, 9 pages, 2005. https://doi.org/10.1155/IJMMS.2005.2071
A characterization of the four Chebyshev orthogonal families
We obtain a property which characterizes the Chebyshev orthogonal polynomials of first, second, third, and fourth kind. Indeed, we prove that the four Chebyshev sequences are the unique classical orthogonal polynomial families such that their linear combinations, with fixed length and constant coefficients, can be orthogonal polynomial sequences.
Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.